# SDR SWAA2021031750340

- Difficulty date: February 20, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION / REPLACED FWD CARGO COMPT FLOOR PANEL 120CF; VERIFIED MATERIAL AS .071 2024 T-3; ATAG #A05895. FABRICATED NEW PANEL IAW DRW 453A1610-103; REV: A. TREATED BACK OF PANEL IAW AMM 51-21-41. PRIMED BACK OF PANEL IAW AMM 51-21-72.
